# SDR MASA200600766

- Difficulty date: March 13, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N17175
- Make and model: Cndair CL6002B19
- Aircraft serial: 7175
- Aircraft time: 20,759 hours, 16,023 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN AT PASSENGER DOOR INOPERATIVE.  MAINTENANCE RECONNECTED STRIP.  OPS CHECK GOOD.
